MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910  HP CLASSIC ROT GDE 3DEG; KNEE INSTRUMENT/TRIAL

DEPUY ORTHOPAEDICS, INC. 1818910  HP CLASSIC ROT GDE 3DEG; KNEE INSTRUMENT/TRIAL
Catalog Number 950501274
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/12/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the hp classic rot gde 3deg broke during a cadaver lab training.
 
Additional Manufacturer Narrative
Additional narrative: depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
HP CLASSIC ROT GDE 3DEG
Common Device Name
KNEE INSTRUMENT/TRIAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910 
700 orthopaedic drive
warsaw IN 46582
MDR Report Key7017712
Report Number1818910-2017-28728
Device Sequence Number19083881
Product Code HWT
UDI-Device Identifier10603295225775
UDI-Public10603295225775
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 10/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number950501274
Device Lot NumberPG0908
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/12/2017
Supplement Date Received by Manufacturer11/14/2017
Initial Report FDA Received Date11/10/2017
Supplement Report FDA Received Date11/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1